# SDR AALA2009041100753

- Difficulty date: April 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  RIGHT AFT EXTERIOR EXIT EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP FOR RIGHT AFT EXTERIOR EXIT EMERGENCY LIGHT.
